MAUDE Adverse Event Report: O&M Halyard, Inc. HALYARD Absorbent Tray Liner; Sterilization Products

O&M Halyard, Inc. HALYARD Absorbent Tray Liner; Sterilization Products
Model Number 48139
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
HALYARD Absorbent Tray Liner
Common Device Name
Sterilization Products
Manufacturer (Section D)
O&M Halyard, Inc.
1220 old alpharetta road
suite 320
alpharetta GA 30005
Manufacturer (Section G)
La Ada De Acuna, S. De. R. L. De C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
Manufacturer Contact
angela bunn
1220 old alpharetta rd
suite 320
alpharetta, GA 30005
+1(770)401-1697
MDR Report Key50351744
Report Number3005997949-2026-00010
Device Sequence Number12268142
Product Code PUI
UDI-Device Identifier20680651481393
UDI-Public20680651481393
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48139
Device Catalogue Number48139
Device Lot NumberAC26132132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown